发国际护士信息上国际护士网 找国际护士信息上国际护士网

护理名人堂

国际护士头条

头条:

中国护士网淘宝店铺

《Kaplan NCLEX-RN Question Trainer Test-1》(448-450)

发表日期:2016-09-30 | 来源 :国际护士网 | 作者 :www.the-nurses.com |点击数: 次 收听:
 
448. Which of the following is an example of a properly recorded client chief complaint in a nursing health history?

1. “Complains of midepigastric discomfort with flatus after meals.”
2. “Area above umbilicus appears to be painful and tender to palpation.”
3. “My stomach hurts after dinner every night.”
4. “Rebound tenderness present in mid-to-upper abdominal area.”

Strategy: Think about each answer choice.

(1) incorrectly stated
(2) objective finding
(3) correct—chief complaint should be recorded using the client’s own words
(4) objective finding

449. A client comes to the nurse’s station for her antipsychotic medication. The nurse notes that the client has torticollis, an arched back, and rapid movement of the eyes. The nurse should take
which of the following action FIRST?


1. Determine what other medications the patient is taking.
2. Perform a neurological assessment.
3. Administer haloperidol decanoate (Haldol D) IM stat.
4. Administer the PRN trihexyphenidyl (Artane) IM immediately.

Strategy: Answers are a mix of assessments and implementations. Does this situation require
validation? No. Determine the outcome of each implementation.


(1) assessment, demonstrating acute extrapyramidal side effects
(2) assessment, no validation required
(3) Haldol is antipsychotic, will exacerbate symptoms
(4) correct—administer Cogentin or Artane

450. The home health nurse is performing a follow-up visit for a 76-year-old man receiving isoniazid (INH) 200 mg every day for 6 months. The nurse would be MOST concerned if the client made which of the following statements?

1. “I have blurred vision at times.”
2. “My legs and knees hurt.”
3. “My hands and feet tingle.”
4. “I think I had a migraine yesterday.”

Strategy: Determine how each answer choice relates to Isoniazid.

(1) infrequent side effect of the medication
(2) not a side effect of the medication
(3) correct—may cause peripheral neuropathy indicated by tingling, may also see nausea
(4) not a side effect of the medication

国际护士网(www.the-nurses.com)

国际护士网微信公众号
数据统计中,请稍等!
标签:
国际护士网专题

大家都在看

国际护士风采

合作机构

友情链接

关于本站| 对外合作| 有偿投稿| 转载声明| 免责声明| 联系我们| 【网站地图】| 【百度地图】| 【谷歌地图】| 【Feed地图】

Copyrights © 2015 www.the-nurses.com, All rights reserved. 豫ICP备12001925号-2

  • 合作咨询
  • 官方微博
    国际护士网官方微博
  • 官方微信
    国际护士网微信公众号